# SDR C2XA08IA070

- Difficulty date: February 26, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 13,566 hours, 10,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2656, DURING PREFLIGHT INSPECTION THE CREW REPORTED A FUEL SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
